# SDR AALA201803209029

- Difficulty date: March 16, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 90,870 hours, 14,631 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 5L FLIGHT ATTENDANT FLASHLIGHT BATTERY DEAD. MAINTENANCE REPLACED BATTERY FLASHLIGHT PER MM 25-64-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
